TY - JOUR T1 - Metric Subregularity for a Multifunction AU - Zheng , Xi-Yin JO - Journal of Mathematical Study VL - 4 SP - 379 EP - 392 PY - 2016 DA - 2016/12 SN - 49 DO - http://doi.org/10.4208/jms.v49n4.16.03 UR - https://global-sci.org/intro/article_detail/jms/10118.html KW - Metric subregularity, coderivative, normal cone. AB -

Metric subregularity is an important and active area in modern variational analysis and nonsmooth optimization. Many existing results on the metric subregularity were established in terms of coderivatives of the multifunctions concerned. This note tries to give a survey of the metric subregularity theory related to the coderivatives and normal cones.